MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIAL-MATE; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION VIAL-MATE; SET, I.V. FLUID TRANSFER
Model Number 2B8071
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that unspecified quantity of vial-mate adapters leaked.This occurred on the intensive care unit (icu) during infusion preparation.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4, h6, and h11: h4: the lot was manufactured between july 31, 2024 ¿ august 6, 2024.H11: the actual device was not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed, and the device successfully reconstituted.No functional abnormalities were noted during the functional test.The device functioned as normal, and no leaking was observed while reconstituting.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
VIAL-MATE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CLEVELAND
911 highway 61 north
po box 1058
cleveland MS 38732
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22078666
Report Number1416980-2025-03005
Device Sequence Number9501520
Product Code LHI
UDI-Device Identifier00085412027388
UDI-Public(01)00085412027388(10)GR24G18024
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2B8071
Device Catalogue Number2B8071
Device Lot NumberGR24G18024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown